I took an antibioitic for strep throat a few weeks ago. I am on birth control pills. I had sex with my partner a day before starting the antibioitics but not again until 7 days after I finished taking the antibioitics like instructed. However, during my course of antibioitics I did shower with him and his privates got close to mine and was erect but never ejaculated and we never had sex. Now I am paranoid that I have gotten pregnant from either the day before antibioitics (I heard that sperm can live inside you for up to a week) or from just showering together. I took 2 pregnancy tests about 3 weeks after the start of my antibiotics I have had no symptoms but my stomach has been acting weird (constantly feeling like I have to go #2, but can't and bloating) Could I have gotten pregnant? Also, could these stomach problems be from traveling? I recently drove 12 hours to SC for vacation for a week (didn't have stomach problems there but started when I got back.) A week later, I flew out to CA which is where I'm at now and my stomach problems have not ceased.
All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.